Makale
Tam Makale
Uluslararası
2017
Univalence Criteria and Quasiconformal Extensions
UKRAINIAN MATHEMATICAL JOURNAL
Cilt 68 · Sayı 8 · ss. 1314–1321 · 01.01.2017
Özet
We establish more general conditions for the univalence of analytic functions in the open unit disk . In addition, we obtain a refinement of the criterion of quasiconformal extension for the main result.
Atıf için künye
Caglar, M., & Orhan, H. (2017). Univalence Criteria and Quasiconformal Extensions. UKRAINIAN MATHEMATICAL JOURNAL, 68(8), 1314–1321. https://doi.org/10.1007/s11253-017-1297-7
BibTeX
@article{caglar2017-73061,
author = {Caglar, M. and Orhan, Halit},
title = {Univalence Criteria and Quasiconformal Extensions},
journal = {UKRAINIAN MATHEMATICAL JOURNAL},
year = {2017},
volume = {68},
number = {8},
pages = {1314--1321},
issn = {0041-5995},
doi = {10.1007/s11253-017-1297-7},
url = {https://akademik.atauni.edu.tr/yayinlar/73061-univalence-criteria-and-quasiconformal-extensions}
}